# SDR 2011FA0000463

- Difficulty date: June 1, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N8410U
- Make and model: Cessna 172F
- Aircraft serial: 17252310
- Engine: Lyc O360A4M
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 1727603141
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SYS WAS INSTALLED IN CONJUNCTION WITH 180 HP CONVERSION.  THE NR1 EXHAUST RISER WAS FOUND TO BE COMPLETELY SEVERED APPROX .3750 -.5 INCH BELOW THE WELD LINE AT THE CYLINDER FLANGE.
